# SDR DHL9770117C

- Difficulty date: April 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N701DH
- Make and model: Boeing 727-30C
- Aircraft serial: 19011
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 360
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, LAP SEAM SKIN BULGED AT BS 360 STR 10RT.  CUT OUT CORRODED AREA THAT WAS FOUND WITH -10 PERCENT AND 15 PERCENT OF MATERIAL LOSS AS PER BOEING DRAWING NR 69-62161 SHEET 3 APPROX 7.5 BY 4.25.  INSTALLED REPAIR DOUBLER AT STR 10 RT BS 360 PER BOEING DRAWING NR 69-62161 SHEET 3.  SIZE OF DOUBLER 13.5 BY 6.25,    N/R 3526.
